# SDR RAIA2009092800001

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT ROW 3BC AS BEING INOPERATIVE.  MAINTENANCE RE-SECURED THE CONNECTOR AT THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
